MAUDE Adverse Event Report: B. BRAUN MEDICAL INC APEX¿; COMPOUNDER

B. BRAUN MEDICAL INC APEX¿; COMPOUNDER
Model Number 601220
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device involved has not been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As per user facility: customer reported the load cell cable has discoloration on it.The discoloration look burnt.No patient involvement.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The device involved was received and evaluated.The load cell cable had a cosmetic crimp marking (discoloration) on it.There was no thermal damage found on the cable.If additional pertinent information becomes available a follow-up report will be filed.
 
Event or Problem Description
As per user facility: customer reported the load cell cable has discoloration on it.The discoloration looks burnt.No patient involvement.

Brand Name
APEX¿
Common Device Name
COMPOUNDER
Manufacturer (Section D)
B. BRAUN MEDICAL INC
1601 wallace drive, suite 150
carrollton TX 75006 6690
MDR Report Key8296617
Report Number1641965-2019-00003
Device Sequence Number19448591
Product Code NEP
UDI-Device Identifier04046964801044
UDI-Public(01)04046964801044
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number601220
Device Catalogue Number601220
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2019
Initial Date Received by Manufacturer 01/22/2019
Supplement Date Received by Manufacturer01/22/2019
Initial Report FDA Received Date02/01/2019
Supplement Report FDA Received Date03/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1